Just a quick note to let everyone know that I have been directed by my hepotologist to discontinue treatment. I was in week 33 when I experienced three transient ischemic attacks (TIA) in four days. These TIAs are a sort of mini strokes. Symptoms where slurred speach, droopy and numb left side of face, vision problems. Just like a stroke but fortunately not premanent. According to my study doc can be caused by the interferon. Which is why the took me out of the study. It can also be caused by anemia (Hemo was at 10, started at 19) and high tryglicerides (very irratic while on treatment). Probably a lot of other things, but I am 50 yrs old and had never had one before. After three days in the hospital and loads of tests, they found nothing wrong with me. Just evidence if the TIA.
Anyway, I have been in the "Big Blue Pill" study. The doctors said they are hopeful that I can still maintain SVR since I was undetectable at 4 weeks. We will see...Also, try to impress upon the people who are taking care of you exactly how you are feeling physically. Sometimes they don't hear you. In my case I suggested being put on Procrit but was told my cell count wasn't low enough. But I know how I felt...Who knows, I am disappointed to not complete the course of treatment. Especially after the second time around. IAt this point all I can do is try to live a good life and strech it out as long as possible. Good luck to all of you. And thanks for the input. I didn't always contribute to this furum, but I did take a lot out.